# SDR 95ZZZX2783

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3195P
- Make and model: Bell 206L-1
- Aircraft serial: 45789
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Condition: Pitted
- Location: M/R Hub
- Part time: 10,185 hours
- Component: 206011100151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OVERHAUL, FOUND PITTING BEYOND LIMITS IN STRAP FITTING BORE OF YOKE.
